# SDR DALA1131965810

- Difficulty date: May 8, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 30,082 hours, 9,613 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FRAME SKIN DAMAGED AT STA 620 STGR 24 TRIMMED OUT DAMAGE. NEEDS HFEC 141236, PERFORMED HFEC PER NDT MANUAL PART 6 51-00-01.  ALL DAMAGE REMOVED. 97579, PERFORMED HFEC OF FASTENER HOLES PER PART 6 51-00-16 OF NDT MANUAL.  NO FAULTS.  FABRICATED DOUBLER NR 1 FROM .100 2024-T3, NR 2 FROM.160 -T3 TREATED AND PRIMED.  INSTALLED WET WITH 1422 B-2 AS PER ERA 492527-14.  REPAIR ID PER PS 900-5-1 NO 04.
